# SDR UALA2013051503360

- Difficulty date: May 14, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2040
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE AT BS 1360 S26-27R CORRODED.   REMOVED SHEAR TIE IAW SRM 51-40-02.  FOUND TO BE OUT OF LIMITS IAW SRM 51-10 -02.  FORMED NEW SHEAR TIE IAW DWG 146N1121.  HEAT TREATED SHEAR TIE TO T6 CONDITION IAW DWG 146N1121.  LOCATED AND DRILLED SHEAR TIE IAW SRM 51-40-05 AND DWG 146N1121.   INSTALLED IAW SRM 51-40-02 AND DWG 146N3305, 146N1009 AND APPLIED CIC IAW SRM 51-20 -01.  MAJOR REPAIR.
